MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA ATLAN A350 XL; ANESTHESIA UNITS

DRÄGERWERK AG & CO. KGAA ATLAN A350 XL; ANESTHESIA UNITS
Model Number 8621600
Medical Device Problem Codes Gas Output Problem (1266); Failure to Deliver (2338); Protective Measures Problem (3015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device posted an alarm for a ventilation failure.Manual ventilation was possible.No injury reported.
 
Additional Manufacturer Narrative
Investigation was performed by means of the provided device log file.The entries confirm the reported ventilator failure for the reported date of event.It was found that the measured tidal volume reached the max tidal volume limit.The device measured an unplausible high inspiratory pressure.Due to this the expiratory safety valve opens and the supply voltage of the ventilator and the relevant valves are deactivated.An audible and visible "ventilator failure" alarm was posted.Manual ventilation is still possible.This entry could be traced in the logs.No indication for a device failure was found.For the current case it is therefore assumed that the ventilator did not stop because of a ventilator issue but due to a high measured inspiratory pressure which can be caused by a temporary high inspiratory resistance or patient activity.Finally, it can be concluded that the atlan has reacted on the detected high inspiratory pressure as specified by performing a safety shutdown of the ventilator accompanied by a corresponding alarm.

Brand Name
ATLAN A350 XL
Common Device Name
ANESTHESIA UNITS
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
Manufacturer Contact
moislinger allee 53-55
lübeck 23542
4518822868
MDR Report Key22094533
Report Number9611500-2025-00278
Device Sequence Number12768033
Product Code BSZ
UDI-Device Identifier04048675556183
UDI-Public(01)04048675556183(11)200511(93)8621600-08
Combination Product (Y/N)N
PMA/510(K) Number
K0230931
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8621600
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/27/2025
Initial Report FDA Received Date05/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/06/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.
Patient SexUnknown